On Convergence of Computational Algorithms for a Variational Problem of Identifying the Coefficients of Difference Equations Full article
Journal |
Journal of Applied and Industrial Mathematics
ISSN: 1990-4789 , E-ISSN: 1990-4797 |
||||
---|---|---|---|---|---|
Output data | Year: 2020, Volume: 14, Number: 3, Pages: 541-554 Pages count : 14 DOI: 10.1134/S1990478920030138 | ||||
Tags | coefficient identification; convergence; difference equations; inverse iterations; modified Prony method; nonlinear eigenvalue problem; variational identification method | ||||
Authors |
|
||||
Affiliations |
|
Abstract:
Abstract: Under consideration is the variational problem of identifying the coefficients of differenceequations which the modified Prony method of extracting the sinusoids and exponentials fromobservations reduces to. We study the convergence of computational algorithms that are based oninverse iterations in a variable metric. © 2020, Pleiades Publishing, Ltd.
Cite:
Lomov A.A.
On Convergence of Computational Algorithms for a Variational Problem of Identifying the Coefficients of Difference Equations
Journal of Applied and Industrial Mathematics. 2020. V.14. N3. P.541-554. DOI: 10.1134/S1990478920030138 Scopus OpenAlex
On Convergence of Computational Algorithms for a Variational Problem of Identifying the Coefficients of Difference Equations
Journal of Applied and Industrial Mathematics. 2020. V.14. N3. P.541-554. DOI: 10.1134/S1990478920030138 Scopus OpenAlex
Original:
Ломов А.А.
О сходимости вычислительных алгоритмов в вариационной задаче идентификации коэффициентов разностных уравнений
Сибирский журнал индустриальной математики. 2020. Т.23. №3. С.77-90. DOI: 10.33048/SIBJIM.2020.23.307 OpenAlex
О сходимости вычислительных алгоритмов в вариационной задаче идентификации коэффициентов разностных уравнений
Сибирский журнал индустриальной математики. 2020. Т.23. №3. С.77-90. DOI: 10.33048/SIBJIM.2020.23.307 OpenAlex
Identifiers:
Scopus: | 2-s2.0-85094637090 |
OpenAlex: | W3095655189 |